TítolSensitivity analysis for WOWA, OWA and WM operators
Publication TypeConference Paper
Year of Publication2001
AuthorsTorra V
Conference NameISIE 2001
VolumeI
EditorIEEE
Paginació134-137
Resum

This work is focused on the analysis of the sensitivity of some aggregation operators of the Choquet integral family: the Ordered Weighting Average (OWA) operator, the Weighted OWA (WOWA), the weighted mean and the arithmetic mean. We show that the arithmetic mean is the one with less sensitivity and that the behavior of OWA, WM and WOWA for small errors is different than the case of large errors.